MAUDE Adverse Event Report: GN HEARING A/S GN HEARING; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN HEARING; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 22015870
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigations: technical investigation concluded: device history register review have been completed.No deviation or changes were found during manufacturing of the device.The clinical investigation concluded: case information states that the receiver had to be removed by a doctor, but that no other treatment was performed, and that the end user was not injured.The clinical evaluation for the device family does evaluate receivers coming loose in the ear canal.This is identified in the risk analysis and mitigated through device design by ensuring a sufficient pull force (compliance with iec 60601-2-66).The user guide states to contact the hcp if a foreign object or wax is located in the ear canal to reduce the potential risk of harm as far as possible.There are no new clinical aspects (e.G.Unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.Risk register reference: the residual risk after the risk control measure(s) is acceptable.No new hazardous situations revealed and no need to update the risk register the customer did not report any other concerns/problems followed after the removal of the red receiver tip.This case is considered as a single incident and will be included in regular trending.No actions have been initiated based on this individual event.This case is considered as a single incident and will be included in regular trending.No actions have been initiated based on this individual event.This is a final report.No follow up is expected.
 
Event or Problem Description
It was reported the customer was inserting reciever into right ear and red tip of the receiver broke off or away from the grey housing of the receiver and got logged in the ear.The customer has extremely small ear canals.The customer did have to seek medical help for removal of the red receiver tip.After removal, no other medical treatment of medication was performed/prescribed.No harm was documented by medical doctor.Hcp is going to search for the right solution for the customer with new hearing aids.

Brand Name
GN HEARING
Common Device Name
HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
mandy pagan
4067 lagniappe way
tallahassee, FL 32317
8502192521
MDR Report Key15436754
Report Number3005650109-2022-00034
Device Sequence Number5836294
Product Code OSM
UDI-Device Identifier05708296221929
UDI-Public05708296221929
Combination Product (Y/N)N
Initial Reporter CountryDA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number22015870
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Initial Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale